Suboxone is not the same type of opiate as Fentanyl & Dilaudid. Sub is only a partial agonist with Naloxone, an antagonist, thrown in. Fentanyl & Dilaudid are full agonists & are both powerful narcotics & highly addictive. Your brain is acclimated to opiates. I'm not sure if you had a previous dependency but I'm assuming that if you're on Bupe that you probably did. Either way, if you took Subs regularly, you were physically dependent on an opiate. Once dependent on an opiate, it's quite easy to build a tolerance to stronger opiates in a short period of time. This is what happened in the hospital. It's 'natural' that you'd feel the way you're feeling going from full agonists to an agonist-antagonist. Subs do not provide the same euphoria that Dilaudid & Fentanyl do. Often, it takes a while for someone to transition & feel ok on Subs from other opiates. Subs have a ceiling dose above which you will not feel additional euphoria, only side-effects. You might talk to your doctor about reducing your dose to 12, 10 or 8 mgs. You might feel better that way.